# SDR CALA2017081102585

- Difficulty date: August 11, 2017
- Submitted: August 12, 2017
- Operation: Air carrier
- Aircraft: N77535
- Make and model: Boeing 737824
- Aircraft serial: 62751
- Aircraft time: 3,257 hours, 1,194 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: C, Y
- Precautionary procedure: O

## Discrepancy

WHILE SITTING ON TAXIWAY,  THE ENGINE INGESTED HUGE PIECE OF ROLLING PLASTIC.  THE ENGINE FAILED,  PERFORMED A VISUAL FOD INSPECITON OF THE NR 1 ENGINE IAW AMM 71-00-00-800-802-F00. FOUND NO EVIDENCE OF PLASTIC INDGESTION INSIDE ENGINE CORE,  FOUND AND REMOVED PART OF PLASTIC BAG ATTACH TO THE IDG COOLER. ENGINE TESTED GOOD ON BOTH A & B CHANNELS. PERFORMED EEC BITE TEST IAW MM 73-21-00, NO RECENT FAULTS & GROUND CONTINUED INSPECPTION OF THE NR 1 ENGINE IAW AMM 71-00-00-800-802-F00, BORESCOPE INSPECTION GOOD,   ACCOMPLISHED A NR 1 ENGINE TEST 5 IAW AMM 71-00-00-700-813-F00, TESTED OK,  ALL PARAMETERS NORMAL.
